# SDR CALA2016071495561

- Difficulty date: July 12, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 687 hours, 172 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN ABOVE L1 DOOR DAMAGED.   REPAIRED IAW SRM 53-00-01 REPAIR 4.
